# SDR UALA2011041101731

- Difficulty date: April 9, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,991 hours, 13,603 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301
- Part serial: 308
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EXCITER A HAS CARBON TRACK INSIDE SLEEVE AND IGNITER CABLE SLEEVE IS CRACKED. REPLACED EXCITER.
